# SDR HEEA130955

- Difficulty date: April 4, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N317PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0423
- Aircraft time: 2,555 hours
- Engine: Pwa PW206B2
- Engine time: 2,354 hours
- System (JASC): 7250 · Turbine Section
- Part: Baffle
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO N2 LOCKUP.  INSP REVEALED SHEARED RIVETS ON BAFFLE OF EXHAUST NOZZLE AND DAMAGE TO PT BLADES.  ENGINE LOOSELY ASSEMBLED FOR SHIPMENT TO MFG.
